# SDR PCPR202308221

- Difficulty date: August 22, 2023
- Submitted: August 22, 2023
- Operation: General aviation
- Filed by: Mather Aviation, LLC, repair station PCPR439B
- Aircraft: N56RJ
- Make and model: Pilats PC1247
- Aircraft serial: 758
- Aircraft time: 5,995 hours, 7,187 cycles
- System (JASC): 5751 · Ailerons
- Part: Screw
- Part number: MS35207266268
- Condition: Corroded
- Location: Zone 500
- Part time: 5,995 hours
- Component: Aileron, Pilats
- Component part number: 5576012037038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED REMOVAL OF LEFT AILERON FOUND BALANCE WEIGHT ATTACH SEVERELY TO MILDLY CORRODED.  RIGHT AILERON BALANCE WEIGHT ATTACH SCREWS ALSO FOUND CORRODED.
